Alert archive / Pennsylvania / Areal Flood Warnings in 2013

Areal Flood Warning 102, NWS Philadelphia/Mount Holly

August 28, 2013Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 28, 2013, 1:11 PM EDT for Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2013, 1:11 PM EDT (17:11 UTC)
Expired
Aug 28, 2013, 5:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
994 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WGUS41 KPHI 281711
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
111 PM EDT WED AUG 28 2013

PAC101-282100-
/O.NEW.KPHI.FA.W.0102.130828T1711Z-130828T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
111 PM EDT WED AUG 28 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  CENTRAL PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 107 PM EDT RADAR INDICATED THAT 2 TO 2.5 INCHES OF RAIN HAD 
FALLEN OVER PARTS OF THE CITY OF PHILADELPHIA. THIS HAS CAUSED THE 
FRANKFORD CREEK TO RISE ABOVE FLOOD STAGE. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE APPROPRIATE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4002 7502 4001 7505 4000 7505 3995 7516
      4004 7516 4008 7502 4004 7499

$$

AMC
1 follow-up statement
216 
WGUS81 KPHI 281939
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT WED AUG 28 2013

PAC101-281947-
/O.CAN.KPHI.FA.W.0102.000000T0000Z-130828T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
339 PM EDT WED AUG 28 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN CENTRAL PHILADELPHIA COUNTY...

HEAVY RAIN HAS ENDED FOR THE TIME BEING AND PHILADELPHIA STREAMS 
HAVE FALLEN WELL BELOW FLOOD STAGE. 

LAT...LON 4002 7502 4001 7505 4000 7505 3995 7516
      4004 7516 4008 7502 4004 7499

$$

AMC

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 28, 12:46 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 28, 12:46 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1246 PM EDT WED AUG 28 2013

.SYNOPSIS...
WEAK LOW PRESSURE NEAR LAKE ERIE AT MIDDAY WILL MOVE
SOUTHEASTWARD AND IT SHOULD PASS OFF THE VIRGINIA COAST LATE
TONIGHT. WEAK HIGH PRESSURE FROM THE NORTHWEST AND NORTH IS
ANTICIPATED TO FOLLOW FOR THURSDAY THROUGH SATURDAY. A WARM FRONT
APPROACHING FROM THE SOUTHWEST WILL LIFT THROUGH OUR REGION ON
SUNDAY OR SUNDAY NIGHT WITH A COLD FRONT FROM THE NORTHWEST
EXPECTED TO ARRIVE ON MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MID LEVEL VORTEX LOCATED OVER WESTERN PENNSYLVANIA AT MIDDAY IS
EXPECTED TO DROP SOUTHEASTWARD PASSING NEAR THE WASHINGTON DC AREA
AROUND MID AFTERNOON AND MOVING OFF THE VIRGINIA COAST THIS
EVENING. THE FEATURE WILL PROVIDE LIFT OVER OUR REGION THROUGH
MUCH OF THE DAY RESULTING IN ADDITIONAL SHOWERS AND SCATTERED
THUNDERSTORMS.

BY MIDDAY, OVER AN INCH OF RAIN HAD FALLEN IN AREAS FROM
SOUTHWESTERN NEW JERSEY UP ACROSS THE PHILADELPHIA AREA TO THE
LEHIGH VALLEY AND NORTHWESTERN NEW JERSEY. RADAR INDICATED OVER
THREE INCHES OF RAIN IN PARTS OF THE LEHIGH VALLEY AND UPPER BUCKS
COUNTY. PRECIPITABLE WATER VALUES WILL REMAIN NEAR OR IN EXCESS OF
2 INCHES FOR MUCH OF THE DAY. THE STEERING FLOW WILL BE RATHER
WEAK. AS A RESULT, SHOWERS AND THUNDERSTORMS WILL BE SLOW MOVING
AND ADDITIONAL MODERATE TO HEAVY RAINFALL AMOUNTS ARE LIKELY.

TODAY'S TEMPERATURE FORECAST REMAINS A BIT TRICKY DUE TO THE
CLOUD COVER. WE HAVE LOWERED THE MAXIMUM TEMPERATURE FORECAST IN
MUCH OF NEW JERSEY, EASTERN PENNSYLVANIA AND THE FAR UPPER
DELMARVA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
LEFTOVER CONVECTION DURING THE EVENING...MAINLY TO THE S OF KPHL.
THEN FOG AND STRATUS OVERNIGHT WITH POTENTIAL FOR 1/4MI DENSE FOG
IN PLACES WITH LIGHT WIND AND CLEARING ALOFT LEAVING THE MOIST BL
EXPOSED TO SATURATION. USED THE UPS CROSSOVER TOOL FOR FOG AFTER
06Z.

CONFIDENCE: ABOVE AVERAGE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ALOFT...THE PERIOD STARTS OFF WITH A NORTHWEST FLOW. AS THE BIG
RIDGE TO OUR WEST BECOMES SUPPRESSED ON SATURDAY, THE FLOW OVER
THE MID-ATLANTIC BECOMES MORE WESTERLY. THE FLOW TURNS MORE
SOUTHWESTERLY ON MONDAY AND TUESDAY AS A TROF MOVES THROUGH.

AT THE SURFACE...WEAK HIGH PRESSURE WILL BE IN PLACE THURSDAY
THROUGH SATURDAY. A WARM WILL MOVE THROUGH ON SUNDAY. A COLD FRONT
WILL FOLLOW ON MONDAY NIGHT.

PRECIPITATION...LOTS OF SMALL POPS(20/30%) THROUGH SUNDAY WITH
THE HIGHEST POPS ACROSS THE I-95 CORRIDOR WESTWARD AND DURING THE
AFTERNOON AND EVENING. WITH A COLD FRONT APPROACHING ON MONDAY AND
MOVING THROUGH MONDAY NIGHT, POPS ARE EVENLY DISTRIBUTED.

EVEN THOUGH WEAK HIGH PRESSURE IS IN PLACE, MODELS HAVE BEEN
PUSHING PRECIP ACROSS THE INTERIOR LATE THIS WEEK AND INTO THE
WEEKEND FOR A COUPLE DAYS. WITH WEAK S/W'S MOVING ACROSS THE TOP
OF US COMBINED WITH AFTERNOON INSTABILITY AND SHALLOW MOISTURE
CONVERGENCE, IT SEEMS REASONABLE. THE ONLY REAL CHANGE I MADE IN
THE GRIDS THIS MORNING WAS TO FOCUS MORE ON THE INTERIOR. THOSE
VISITING THE BEACHES MAY NOT SEE A DROP. AND THOSE FURTHER INLAND,
THE FORECAST WILL SOUND WETTER THAN REALITY.

TEMPERATURES...AROUND NORMAL THROUGH MONDAY. SLIGHTLY BELOW
NORMAL ON TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL VARY BETWEEN VFR AND MVFR FOR THIS AFTERNOON. IFR
CONDITIONS ARE LIKELY IN MODERATE TO HEAVY SHOWERS AND
THUNDERSTORMS. THE POTENTIAL FOR RAIN IS EXPECTED TO DIMINISH
GRADUALLY FROM NORTHWEST TO SOUTHEAST IN OUR REGION BETWEEN 1900Z
AND 0000Z.

MAINLY VFR CONDITIONS ARE EXPECTED FOR EARLY TONIGHT WITH PATCHY
MVFR VISIBILITY RESTRICTIONS IN AREAS THAT RECEIVE MODERATE TO
HEAVY RAINFALL TODAY. LOW CLOUDS AND POSSIBLY SOME FOG ARE
EXPECTED FOR LATE TONIGHT DUE TO LINGERING LOW LEVEL MOISTURE.

THE WIND WILL REMAIN LIGHT AND VARIABLE FOR THIS AFTERNOON. THE
WIND SHOULD BECOME EAST TO NORTHEAST FOR TONIGHT AND IT IS
FORECAST TO SETTLE INTO THE 4 TO 8 KNOT RANGE AT MOST LOCATIONS.

OUTLOOK...
THURSDAY...MAINLY VFR. THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ON THURSDAY AFTERNOON.

THURSDAY NIGHT...MAINLY VFR WITH LATE NIGHT AND EARLY MORNING
VISIBILITY RESTRICTIONS POSSIBLE.

FRIDAY...MAINLY VFR. THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ON THURSDAY AFTERNOON.

FRIDAY NIGHT...MAINLY VFR WITH LATE NIGHT AND EARLY MORNING
VISIBILITY RESTRICTIONS POSSIBLE.

SATURDAY THROUGH SUNDAY...MAINLY VFR WITH LATE NIGHT AND EARLY
MORNING VISIBILITY RESTRICTIONS POSSIBLE. THERE IS A CHANCE OF
MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
NO HEADLINES THROUGH TONIGHT.

ATLC SEAS WILL CONTINUE TO RUN AROUND 1-3 FEET.

LIGHT AND VARIABLE WINDS TREND SOUTHERLY OR SOUTHEASTERLY DURING
THE DAY THEN EVENTUALLY NE TONIGHT.

NE GUSTS 15-20 KT POSSIBLE S NJ AND DE COASTS NEAR DAYBREAK
THURSDAY.

OUTLOOK...
WEAK HIGH PRESSURE CAN BE EXPECTED THURSDAY THROUGH SATURDAY. A
WARM FRONT WILL MOVE ACROSS THE WATERS FROM THE SOUTHWEST ON
SUNDAY. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW
THE SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.RIP CURRENTS...
TODAY...LOW RISK DOES NOT MEAN NO RISK BUT ITS BEEN A LOW RISK
SUMMER IN OUR FCST AREA SINCE THE ATLANTIC TROPICAL BASIN HAS BEEN
NOTABLY QUIET...DESPITE A FEW NAMED STORMS THAT JUST HAVENT SENT
MUCH SWELL UP OUR WAY.

THURSDAY...CURRENTLY IS OUTLOOKED LOW RISK BUT IF NE WINDS AVG 20
KT ALONG THE DE COAST...THIS COULD RESULT IN A MDT RISK THERE WITH
A HIGHER THAN MODELED SWELL. SO THERE IS RISK UNCERTAINTY FOR
THURSDAY.

FRIDAY THROUGH MONDAY OUTLOOK AS LOW RISK DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...KRUZDLO
AVIATION...IOVINO/KRUZDLO
MARINE...DRAG/KRUZDLO
RIP CURRENTS...DRAG
Hazardous weather outlook, Aug 28, 3:57 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 AM EDT WED AUG 28 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-290800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 AM EDT WED AUG 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE REGION TODAY.
LOCALIZED POOR DRAINAGE AND LOW LYING FLOODING IS LIKELY. THE MOST
PRONE AREAS WILL BE SOUTHEAST PENNSYLVANIA, SOUTHERN NEW JERSEY,
AND THE DELMARVA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-290800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 AM EDT WED AUG 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 9:23 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 AM EDT WED AUG 28 2013

PAZ061-062-105-281415-
LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
923 AM EDT WED AUG 28 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...SOUTH
CENTRAL NORTHAMPTON AND SOUTHEASTERN LEHIGH COUNTIES...

AT 922 AM EDT...A STRONG THUNDERSTORM WAS NEAR COOPERSBURG...MOVING
EAST AT 5 TO 10 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR QUAKERTOWN AROUND 930 AM...RICHLANDTOWN
AROUND 940 AM...PLEASANT VALLEY AROUND 1000 AM AND SPRINGTOWN AROUND
1010 AM.

LAT...LON 4062 7524 4043 7514 4041 7539 4055 7549

FORECASTER: HEAVENER
Local storm report, Aug 28, 12:08 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EDT WED AUG 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            ALLENTOWN               40.59N  75.48W
08/28/2013                   LEHIGH             PA   COUNTY OFFICIAL

            FLOODING ALONG ROUTE 309 CLOSED AN INTERSECTION.

&&

EVENT NUMBER PHI1300395

GAINES
Special weather statement, Aug 28, 12:14 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT WED AUG 28 2013

NJZ016>019-021-022-027-PAZ070-071-104-106-281715-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONTGOMERY PA-
GLOUCESTER NJ-LOWER BUCKS PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
1214 PM EDT WED AUG 28 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CUMBERLAND...
EASTERN DELAWARE...EASTERN SALEM...GLOUCESTER...PHILADELPHIA...
SOUTHEASTERN BUCKS...SOUTHEASTERN MONTGOMERY...WESTERN ATLANTIC AND
WESTERN BURLINGTON COUNTIES...

AT 1210 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
AMBLER TO FAIRTON...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. SOME STREET FLOODING IN
URBAN AREAS AROUND PHILADELPHIA IS ALSO LIKELY. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

LAT...LON 3929 7471 3932 7486 3930 7489 3931 7532
      3934 7534 3935 7539 4005 7541 4007 7536
      4008 7541 4013 7541 4015 7537 4018 7541
      4022 7537 4023 7480 4015 7472 4018 7470

FORECASTER: AMC
Special weather statement, Aug 28, 12:38 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT WED AUG 28 2013

NJZ001-008-281730-
MORRIS NJ-SUSSEX NJ-
1238 PM EDT WED AUG 28 2013

...STRONG THUNDERSTORMS WILL AFFECT MORRIS AND SUSSEX COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MORRIS AND SUSSEX
COUNTIES AT 1231 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.

REPORTS INDICATE THAT 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN IN
SOME AREAS. STAY TUNED FOR POSSIBLE FURTHER STATEMENTS OR ADVISORIES.

LAT...LON 4121 7437 4109 7449 4105 7449 4106 7445
      4102 7439 4100 7429 4090 7426 4090 7433
      4084 7432 4079 7436 4074 7436 4070 7444
      4098 7484 4109 7497 4110 7500 4118 7489
      4128 7485 4135 7475 4136 7469

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:23 AM EDTSpecial Weather StatementPHILehigh52 min
Aug 28, 9:34 AM EDTAreal Flood AdvisoryPHIBucks, Lehigh, Northampton3 hr
Aug 28, 10:10 AM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton3 hr
Aug 28, 10:57 AM EDTAreal Flood AdvisoryPHINorthampton3 hr
Aug 28, 12:14 PM EDTSpecial Weather StatementPHIDelaware, Montgomery, Philadelphia61 min
Aug 28, 1:25 PM EDTAreal Flood AdvisoryPHIDelaware, Philadelphia95 min

Nearby

Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.